Differential equations with hysteresis nonlinearities of vector
Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 398-400
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_4_a2,
author = {M. A. Krasnosel'skii and I. D. Mayergoyz and A. V. Pokrovskii and D. I. Rachinskii},
title = {Differential equations with hysteresis nonlinearities of vector},
journal = {Doklady Akademii Nauk},
pages = {398--400},
year = {1993},
volume = {331},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a2/}
}
TY - JOUR AU - M. A. Krasnosel'skii AU - I. D. Mayergoyz AU - A. V. Pokrovskii AU - D. I. Rachinskii TI - Differential equations with hysteresis nonlinearities of vector JO - Doklady Akademii Nauk PY - 1993 SP - 398 EP - 400 VL - 331 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a2/ LA - ru ID - DAN_1993_331_4_a2 ER -
%0 Journal Article %A M. A. Krasnosel'skii %A I. D. Mayergoyz %A A. V. Pokrovskii %A D. I. Rachinskii %T Differential equations with hysteresis nonlinearities of vector %J Doklady Akademii Nauk %D 1993 %P 398-400 %V 331 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a2/ %G ru %F DAN_1993_331_4_a2
M. A. Krasnosel'skii; I. D. Mayergoyz; A. V. Pokrovskii; D. I. Rachinskii. Differential equations with hysteresis nonlinearities of vector. Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 398-400. http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a2/